## **AGENDA**

## **Business Affairs Officers Committee**

## December 5, 2018 1:30 – 3:00 p.m. UGL Community Room, 3<sup>rd</sup> Floor

Item	Presenter	Time
Call to Order	Adeeb Mozip &	5 min
	Lisa Shrader, Co-Chairs	1:30 – 1:35pm
-Review and Approval of Meeting Minutes		
-Announcements		
New Business:		
-Open Discussion	Ken Doherty & Dennis Orr	15 min
	FBO Business Services	1:35 – 1:50pm
-FY20 Budget Planning	Jeff Bolton	15 minutes
Update		1:50-2:05
-Deep Dive Report,	Bill Decatur, Jeff Bolton, Lisa	40 minutes
Recommendations and	Shrader & Celeste Lezuch	2:05 – 2:45pm
Next Steps		
-Small Capital Project	Ekta Kamalia, Director Project	15 minutes
Delivery	Management, FP&M	2:45 – 3:00pm
Adjourn		3:00pm